# SDR UPS98826989

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 975329424
- Condition: Cracked
- Location: Ws 262
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT WING L/E ABOVE THE NR 3 PYLON, THE RIB FWD ATTACH CLIP IS CRACKED.  REMOVED, FABRICATED AND INSTALLED CLIP PER DWG 9753294 AND SRM 51-1-21.
